MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM TI CANCELLOUS POLYAXIAL SCREW 18MM; ORTHOSIS, SPINAL PEDICLE FIXATION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM TI CANCELLOUS POLYAXIAL SCREW 18MM; ORTHOSIS, SPINAL PEDICLE FIXATION
Model Number 04.614.018
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
This report is being filed after the review of a clinical evaluation report (cer) from a related research activity database (ddra) for patients undergoing cervical fusion.This report captures the following complications: mechanical complication internal orthopedic device/implant/graft, nos (1): patient no (b)(6), female, (b)(6) underwent posterior c3-7 decompression, c3-t1 fusion with synapse 3.5 instrument (latex allergy) was readmitted due to mechanical complication internal orthopedic device/implant/graft, nos.This report is for a posterior cervical systems (synapse) locking screw.This is report 1 of 20 for (b)(4).Additional complications for this cer are captured on related complaints (b)(4).
 
Additional Manufacturer Narrative
Patient no (b)(6).Additional product codes: kwp, mnh, nkg.Initial reporter is a synthes employee.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM TI CANCELLOUS POLYAXIAL SCREW 18MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12160786
Report Number2939274-2021-03917
Device Sequence Number14466293
Product Code MNI
UDI-Device Identifier10705034738369
UDI-Public(01)10705034738369
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142838
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.614.018
Device Catalogue Number04.614.018
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/14/2021
Initial Report FDA Received Date07/13/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR